Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Been Off Venlafaxine Er For 5Days...Doing Awful!!!


  • Please log in to reply
5 replies to this topic

#1 AlwaysTrying

AlwaysTrying

    Newbie

  • Newbie
  • Pip
  • 30 posts

Posted 20 July 2010 - 02:50 PM

We switched health insurance and they are giving me the run around on covering this med. So,I have been off of it for 5days. I am exhausted..emotional..depressed..angry..I don't know what to do!! I cried for a straight hour today. I started looking up withdrawals of this med and have been told this could go on for 2months. I was hoping to get off this med anyways and have the new Dr I am seeing in August try something different. Nobody told me withdrawal would be like this. I have also read that even slowly going off of it is awful and has MORE withdrawals. How am I suppose to survive this?? I have 2 children I need to be taking care of but all I want to do is sleep. I am seriously considering staying off anti-depressants permanently. If I am always going to have to deal with withdrawal..what's the point?? I cannpt live like this for 2 months...5days has been too much already.

What am I going to do????
AlwaysTrying

#2 jimbow15

jimbow15

    Platinum Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 9,241 posts
  • Gender:Male
  • Location:UK and Ireland

Posted 20 July 2010 - 09:49 PM

Hi AlwaysTrying and :shocked: to DF,


Sorry to hear that you have such a bad reaction and withdrawal after such a short period on Venlafaxine Er .

It really should get out of your system pretty soon as the blood levels of this AD must be low indeed.

Everyone has a different rate of excretion due to metabolism and other factors. You really need to see a Doctor as soon as possible i the withdrawals persist.

Best Wishes

Jim Bow
"The most beautiful thing we can experience is the mysterious. It is the source of all true art and all science. He to whom this emotion is a stranger, who can no longer pause to wonder and stand rapt in awe, is as good as dead: his eyes are closed." Albert E.


Information supplied on Depression Forums by members should not be relied upon and is not a substitute for medical advice from a health professional or doctor.

#3 AlwaysTrying

AlwaysTrying

    Newbie

  • Newbie
  • Pip
  • 30 posts

Posted 21 July 2010 - 08:35 AM

Thanks for the reply. I have actually been on the med a long time. I just really wish someone would have warned me of the withdrawal symptoms. This will not be a med I will ever be on again.
AlwaysTrying

#4 jimbow15

jimbow15

    Platinum Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 9,241 posts
  • Gender:Male
  • Location:UK and Ireland

Posted 21 July 2010 - 10:35 AM

Hi AlwaysTrying,


Have you stopped this medication Cold Turkey or did you taper off? I hope you have tapered off otherwise the withdrawal effects will be harder.

Sorry I misread you post about the length of time you were on Venlafaxine Er. I have heard from other users that the withdrawal effect can be difficult.

I do hope that the withdrawal symptoms ease off soon and that your Doctor can help alleviate these effects with an alternative medication.

Best Wishes

Jim Bow
"The most beautiful thing we can experience is the mysterious. It is the source of all true art and all science. He to whom this emotion is a stranger, who can no longer pause to wonder and stand rapt in awe, is as good as dead: his eyes are closed." Albert E.


Information supplied on Depression Forums by members should not be relied upon and is not a substitute for medical advice from a health professional or doctor.

#5 AlwaysTrying

AlwaysTrying

    Newbie

  • Newbie
  • Pip
  • 30 posts

Posted 21 July 2010 - 10:52 AM

Hi AlwaysTrying,


Have you stopped this medication Cold Turkey or did you taper off? I hope you have tapered off otherwise the withdrawal effects will be harder.

Sorry I misread you post about the length of time you were on Venlafaxine Er. I have heard from other users that the withdrawal effect can be difficult.

I do hope that the withdrawal symptoms ease off soon and that your Doctor can help alleviate these effects with an alternative medication.

Best Wishes

Jim Bow


I didn't have a choice but to stop cold turkey...we switched insurance companies and they won't cover it anymore. So..I took what I had left and that was it. If I had a choice..I would've tapered off. I don't see my new DR until Aug 11th...so I don't have a lot of options right now.

Thank you soo much for replying..it is appreciated!!
AlwaysTrying

#6 cjchicka31

cjchicka31

    Member

  • Member
  • PipPipPip
  • 186 posts
  • Location:Ontario, Canada

Posted 21 July 2010 - 04:47 PM

Hello there,
Sorry to hear you're having a rough time. A lot of AD's unfortunately have this issue when discontinuing. Effexor and Pristiq are the worst I have come across for withdrawal symptoms personally. What dose were you on?

Where are you located? If you are in the US, go to Wyeth's website, and look into their Patient Assistance Program. However, by the time you get the forms filled in and sent back, you'll most likely have already seen your new doctor. Are you sure you can't afford it for the next couple of weeks? I know how hard the withdrawal symptoms are, so I know how you're feeling. Stay strong!

Trying to change ourselves in order to please others -
so that we can feel temporarily whole for having won their approval -
is like cutting a flower into pieces so that it will fit into a vase.
- Guy Finley



Diagnosed with GAD and Social Anxiety in 2005, taking Effexor 300mg





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users